RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 36, Issue 5  


Cartan subalgebras of simple nonclassical Lie $p$-algebras
S. P. Demushkin
915
On the algebraic closure of a local field for $p=2$
I. G. Zel'venskii
933
On the set of singularities of the Poincaré divisor of the Picard variety of the Fano surface of a nonsingular cubic
A. N. Tyurin
947
Theorems on the topological equisingularity of families of algebraic varieties and families of polynomial mappings
A. N. Varchenko
957
Homogeneous and quasi-homogeneous representations of a locally compact group
M. A. Naimark
1020
Minimal compacta in riemannian manifolds and Reifenberg's conjecture
A. T. Fomenko
1049
On the asymptotic behavior of solutions of differential equations in Hilbert space
V. G. Maz'ya, B. A. Plamenevskii
1080
Covariant and contravariant symbols of operators
F. A. Berezin
1134
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019